# SDR USAA920070823

- Difficulty date: September 10, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 55,330 hours, 33,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON -NR 7639822, CRACKED FUSELAGE SKIN, BS 727E, S23L.  REPAIRED FUSELAGE SKIN, BS 727E, S23L IAW B737-300 SRM 53-00-01 REPAIR 31 AND USAIRWAYS TYPICAL REPAIR 53-60-03A.
